# SDR 2008UALA06453

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,069 hours, 8,191 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CANTED DECK SKIN BS 1265-1480, LBL 33.99-R BL 11.33.  AFTER CORROSION REMOVAL FOUND EXCESSIVE MATERIAL LOSS AT BS 1265-1308 BL 0 TO LBL 33.99, AND BS 1377-1398 LBL 11.33 - LBL 33.99.  MAJOR REPAIR ACCOMPLISHED.  BS 1265-1308, CUT OUT DAMAGED WEB.  SPLICED IN NEW WEB SECTION WITH LONG DOUBLER FROM BS 1265-1313, OUTBOARD OF LBL 11.33 AND TRANSVERSE DOUBLER AT BS 1310 BL 0- OUTBOARD OF LBL 11.33. FOR BS 1377-1398, CUT OUT DAMAGED WEB, SPLICED IN NEW WEB SECTION WITH 1 LONG DOUBLER INBOARD 094372 OF LBL 11.33 BEAM, 1 LONG DOUBLER INBOARD OF THE LBL 33.99 BEAM, 1 TRANSVERSE DOUBLER AT BS 137.5, AND 1 TRAN DOUBLER AT APPROX BS 1410.
